MAUDE Adverse Event Report: KARL STORZ SE & CO. KG TELESCOPE BRIDGE/WORKING INSERT

KARL STORZ SE & CO. KG TELESCOPE BRIDGE/WORKING INSERT
Model Number 28160GE
Medical Device Problem Code Solder Joint Fracture (2324)
Health Effect - Clinical Code Brain Injury (2219)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Device was recently returned to the manufacturer.Per their initial inspection: a broken weld joint on the endoscope locking mechanism was seen, and there are several spots of corrosion - very strong inside the endoscope locking mechanism.Part is from november 2006.
 
Event or Problem Description
As per a report we received from the factory in (b)(4) regarding an event that took place in (b)(6): handling difficult during operation; weld problem on the three-way stop cock.Damage to the left side of the brain postoperative.

Brand Name
TELESCOPE BRIDGE/WORKING INSERT
Common Device Name
TELESCOPE BRIDGE
Manufacturer (Section D)
KARL STORZ SE & CO. KG
dr.-karl-storz-strasse 34
78532
tuttlingen,
GM 
MDR Report Key10076824
Report Number9610617-2020-00071
Device Sequence Number3468552
Product Code GWG
UDI-Device Identifier04048551234341
UDI-Public4048551234341
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K982837
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 04/17/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number28160GE
Device Catalogue Number28160GE
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/18/2020
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/17/2020
Initial Report FDA Received Date05/20/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;